Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 3

 
   

Common Fixed Point Theorems for Generalized Quadratic $ (\psi_{1},\psi_{2},\phi)$-Weak Contraction in Complete Metric Spaces

PP: 127-135
doi:10.18576/amisl/040305
Author(s)
P. P. Murthy, Lakshmi Narayan Mishra, Uma Devi Patel,
Abstract
In this note, we establish some unique common fixed point theorems in complete metric spaces by using quadratic$ (\psi_{1}, \psi_{2}, \phi)$-weak contractive condition and as an application of our result we have supported this by giving an example.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved